# SDR FDEA201604051142

- Difficulty date: April 5, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,125 hours, 24,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX143N1024146
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT FRAME AT STATION 660, DENTED AT APPROX 24R POSITION.  UPON INVESTIGATION FRAME HAS A DENT WHICH IS NOT ALLOWED IAW SRM 53-00-07-1A.  R & R WITH NEW FRAME IAW SRM 51-40-02 & DWG 143N1024, STATION 660 RT SIDE, STRINGER 14 - 26R CAT A MAJOR REPAIR.
